# SDR DALA2018090405426

- Difficulty date: August 24, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 12,820 hours, 1,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT DOOR 2R NOT SECURED TO CEILING PANEL. REPLACED OVERHEAD EMERGENCY LIGHT ASSEMBLY.
